Travel


#1

Has anyone or their partner experienced a massive worsening of symptoms on return from travelling?   My husband's symptoms have gone into overdrive after returning from a week in Germany.   His tremors are massively worse, as is his memory.   He has just started on Rivastigmine for this, which has been coming on for some time, but the trip away has knocked him for six.

Would also be grateful to hear of anyone's experiences with Rivastigmine.    We wanted to start on the patches, but our GP insists we give the tablets a try first, as the patches are so expensive.

 


#2
Hi budgies, Yet I think travelling can have an adverse effect on symptoms. I travelled longhaul for my job and the tiredness began to get crippling. Also anxiety just getting thru the airport plays on symptoms. It maybe that there was a change in time of med taking too which doesn't help. Sorry to hear that patches are a no go due to expense. Sign of the times I guess. DivineR

#3

Thanks for replying DivineR - your words have helped somewhat!

 


#4
The purchase of a dopamine agonist . If the tablets the GP's suggesting are; at the very least also a dopamine agonist then he is interfering with the neurologist's judgement. Most GPS would admit they know very little about Parkinson's and they do not meet that. I would be inclined to phone the neurologist Secretary to invite a comment from the neurologist. I wouldn't have thought a consultant would take kindly to GPS changing their suggestions without consultation. I wonder if your GP would think of doing this for example for diabetes or rheumatoid arthritis a another long-term condition?